ω μ -additive topological spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 67 (1982), pp. 131-141.
@article{RSMUP_1982__67__131_0,
     author = {Artico, Giuliano and Moresco, Roberto},
     title = {$\omega _\mu $-additive topological spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {131--141},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {67},
     year = {1982},
     mrnumber = {682706},
     zbl = {0499.54024},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1982__67__131_0/}
}
TY  - JOUR
AU  - Artico, Giuliano
AU  - Moresco, Roberto
TI  - $\omega _\mu $-additive topological spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1982
DA  - 1982///
SP  - 131
EP  - 141
VL  - 67
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1982__67__131_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=682706
UR  - https://zbmath.org/?q=an%3A0499.54024
LA  - en
ID  - RSMUP_1982__67__131_0
ER  - 
%0 Journal Article
%A Artico, Giuliano
%A Moresco, Roberto
%T $\omega _\mu $-additive topological spaces
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1982
%P 131-141
%V 67
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1982__67__131_0
Artico, Giuliano; Moresco, Roberto. $\omega _\mu $-additive topological spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 67 (1982), pp. 131-141. http://www.numdam.org/item/RSMUP_1982__67__131_0/

[E] R. Engelking, Outline of General Topology, Polish Scientific Publishers, 1968. | MR | Zbl

[H] A. Hayes, Uniformities with Totally Ordered Bases Have Paracompact Topologies, Proc. Cambr. Phil. Soc., 74 (1973), pp. 67-68. | MR | Zbl

[1] J.R. Isbell, Uniform Spaces, A.M.S., Providence, 1964. | MR | Zbl

[K] J.L. Kelley, General Topology, Van Nostrand, New York, 1955. | MR | Zbl

[MS] D. Monk and D. Scott, Additions to Some Results of Erdös and Tarski, Fund. Math., 53 (1964), pp. 335-343. | MR | Zbl

[PT] J. Porter - J. Thomas, On H-closed and Minimal Hausdorff Spaces, Trans. Amer. Math. Soc., 138 (1969), pp. 159-170. | MR | Zbl

[R] H.C. Reichel, Some Results on Uniform Spaces with Linearly Ordered Bases, Fund. Math., 98 (1978), pp. 25-39. | MR | Zbl

[S] R. Sikorski, Remarks on Some Topological Spaces of High Power, Fund. Math., 37 (1950), pp. 125-136. | MR | Zbl

[ST] F.W. Stevenson - W.J. Thron, Results on ωμ-metric Spaces, Fund. Math., 65 (1969), pp. 317-324. | Zbl

[W] Wang Shu Tang, Remarks on ωμ-additive Spaces, Fund. Math., 55 (1964), pp. 101-112. | Zbl

[Y] Y. Yasui, On ωμ-metrizable Spaces, Math. Japonicae, 20 (1975), pp. 159-180. | Zbl